Home > AM>
Biography

Dr. Aziz Belmiloudi

Mathematics research institute of Rennes(IRMAR-CNRS), France

 

Email: Aziz.belmiloudi@insa-rennes.frbelmiloudi@math.cnrs.fr

 

Qualifications

1995 Ph.D., Numerical Analysis and Applied Mathematics, INSA of Rennes, France
1991 M.S., Mathematics and its applications, University of Rennes 1, France

 

Publications (Selected)

  1. M. Penet, H. Guguen, A. Belmiloudi. Saddle Point MPC Approach to Nonlinear Robust Sampled-Data Control Problem, International Journal of Control, Automation and Systems, To appear, 2015.
  2. A. Belmiloudi. Dynamical behavior of nonlinear impulsive abstract partial differential equations on networks with multiple time-varying delays and mixed boundary conditions involving time-varying delays, Journal of Dynamical and Control Systems, vol. 21, No 1, 95-146, 2015.
  3. A. Belmiloudi, F. Mahe. On nonlinear inverse problems of heat transfer with radiation boundary conditions. Application to dehydratation of gypsum plasterboards exposed to fire, Advance in Numerical Analysis, vol. 2014, Article ID 634712, 18 pages, 2014.
  4. A. Belmiloudi. Robust control problem of uncertain bidomain models in cardiac electrophysiology, Journal of Coupled Systems and Multiscale Dynamics, vol.1, 332-350, 2013 (Invited Paper).
  5. A. Rasheed, A. Belmiloudi. Mathematical modelling and numerical simulation of dendrite growth using phase-field method with a magnetic field effect, Communications in Computational Physics, vol.14, No. 2, 477-508, 2013.
  6. A. Rasheed, A. Belmiloudi. An analysis of a phase-field model for isothermal binary alloy solidification with convection under the influence of magnetic field, Journal of Mathematical Analysis and Applications, vol. 390, 244-273, 2012.
  7. A. Rasheed, A. Belmiloudi, F. Mah´e. Dynamics of dendrite growth in a binary alloy with magnetic field effect, Discrete and Continuous Dynamical Systems, Supplement, Special volume, 1254-1263, 2011.
  8. A. Belmiloudi. Parameter identification problems and analysis of the impact of porous media in biofluid heat transfer in biological tissues during thermal therapy, Nonlinear Analysis Series B: Real World Applications, vol. 11, No.3, 1345-1363, 2010.
  9. A. Belmiloudi. Analysis of the impact of nonlinear heat transfer laws on temperature distribution in irradiated biological tissues: mathematical models and optimal controls, Journal of Dynamical and Control Systems, vol. 13, No. 2, 217-254, 2007.
  10. A. Belmiloudi. Bilinear minimax control problems for a class of parabolic systems with applications to control of nuclear reactors, Journal of Mathematical Analysis and Applications, vol. 327, No. 1, 620-642, 2007.
  11. A. Belmiloudi. Robust control problems of vortex dynamics in superconducting films with Ginzburg-Landau complex systems, Abstract and Applied Analysis, vol. 2006, Article ID 26724, 43 pages, 2006.
  12. A. Belmiloudi. On some control problems for heat transfer systems in perfused biological tissues, WSEAS Transactions on Systems, vol.5, No.1, 17-25, 2006.
  13. A. Belmiloudi. Minimax control problem of periodic competing parabolic systems with logistic growth terms, International Journal of Control, vol.79, No.2, 150-161, 2006.
  14. A. Belmiloudi, J.P. Yvon. Robust control of a non-isothermal solidification model, WSEAS Trans-actions on Systems, vol.4, No.12, 2291-2300, 2005.
  15. A. Belmiloudi. Nonlinear optimal control problems of degenerate parabolic equations with logistic time-varying delays of convolution type, Nonlinear Analysis Series A: Theory, Methods & Applications, vol. 63, 1126-1152, 2005.
  16. A. Belmiloudi, G. Le Meur. Mathematical and numerical analysis of dehydratation of gypsum plasterboards exposed to fire, Applied Mathematics and Computation, vol.163, No.3, 1023-1042, 2005.
  17. A. Belmiloudi. Optimal control problems of nonlinear degenerate parabolic differential systems with logistic time-varying delays, IMA Journal of Mathematical Control and Information, vol.22, No.1, 88-108, 2005.
  18. A. Belmiloudi. Robust and optimal control problems to a phase-field model for the solidification of a binary alloy with a constant temperature, Journal of Dynamical and Control Systems, vol.10, No.2,453-499, 2004.
  19. A. Belmiloudi. On some robust control problems for nonlinear parabolic equations, International Journal of Pure and Applied Mathematics, vol.11, No.2, 119-151, 2004.
  20. A. Belmiloudi. Robust control problems associated with time-varying delays nonlinear parabolic equations, IMA Journal of Mathematical Control and Information, vol.20, No.3, 305-334, 2003.
  21. A. Belmiloudi. Nonlinear robust control problems of parabolic type equations with time-varying delays given in the integral form, Journal of Dynamical and Control Systems, vol.9, No.4, 469-512, 2003.
  22. A. Belmiloudi. Mathematical analysis and optimal control problems for the perturbation of the primitive equations of the ocean with vertical viscosity, Journal of Applied Analysis, vol.8, No.2, 153-200, 2002.
  23. A. Belmiloudi. Robin-type boundary control problems for the nonlinear Boussinesq type equations,
  24. Journal of Mathematical Analysis and Applications, vol.273, No.2, 428-456, 2002. 332.
  25. A. Belmiloudi. Existence and characterization of an optimal control for the problem of long waves in a Shallow-Water model, SIAM Journal on Control and Optimization, vol.39, No.5, 1558-1584, 2001.

Profile Details

Null